DOI 10.1007/s00393-019-00727-9
[A patient with inflammatory arthralgia, paraesthesia and atrial fibrillation].
Аннотация
A 61-year-old male patient had suffered from inflammatory arthralgia since 2014 and had been taking a proton pump inhibitor (PPI) for many years. Additionally, the patient was prescribed apixaban for atrial fibrillation. The blood tests on admission showed a marked hypomagnesemia with secondary hypocalcemia and hypokalemia. After discontinuation of the PPI and through substitution of magnesium, the blood results normalized completely and the patient was finally symptom-free. This case report underlines the important role of magnesium in rheumatology and presents the various mechanisms of action of magnesium.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.